# SDR UIEA2017092501858

- Difficulty date: September 25, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 91,837 hours, 17,525 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 790270
- Part serial: 810155
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LEFT ENGINE PRV EICAS DURING TAKEOFF.  QRH COMPLIED.  REMOVED AND REPLACED PRV VALVE IAW MM 36-11-18.  LEAK CHECK COMPLIED WITH 36-11-18, BITE CHECKED IAW MM 36-23-00/50.
